# SDR AALA202405019956

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 18,280 hours, 8,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 08251230689
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 11C EMERGENCY LIGHT HOUSING COVER MISSING AND EMERGENCY LIGHT HANGING NOT SECURED. REPLACED BROKEN EMERGENCY HOUSING, REINSTALLED EMERGENCY LIGHT ASSEMBLY AND SECURED WIRING HARNESS, CHECKED EMERGENCY LIGHTING GOOD.
